# SDR ASAA0995664

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A12332
- Condition: Damaged
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 500K LT HAS OVERSIZED HOLE AT CARGO FLOOR TO SIDEWALL.  REPAIRED FRAME.
